MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML.; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML.; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number HUMIDIFIER KIT 500ML 12/CS
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Also, the issue happened with three lot numbers.Please see (b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that during use, the hospital staff noticed that the (b)(6) - humidifier kit 500ml 12/cs was easily disengaged from the oxygen gauge.They also observed that it constantly alarms, and the pressure is building up inside the bottle, which causes it to expand or bloat.Upon inspection, they noticed that the oxygen port opening was too small.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 and h10.The origin of the finding that generates the low yield affectation in lot tl2205041 is attributed to the increase in rejections due to the covered pivot in the conditioning stage.This increase has a multifactorial root cause: "equipment." since there were constant stoppages due to malformation, despite the fact that this defect is easy to segregate due to its visual evidence, there is a possibility that some parts were sterilized with the "covered pivot" defect because the backpressure test is performed every 2 hours according to what is established in the bmr.That is why it is also attributed to the "method," since there is no reference to the frequency of the backpressure test when the equipment presents failures due to malformation.Based on the above, the non-functional parts were discarded from the process and classified as nonconforming products.The physicochemical and microbiological results of the parts in good condition comply satisfactorily with the established specifications.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML.
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA
s.a. de c.v. carretera san isi
dro mazatepec # 7000 tlajomulc
jalisco 45645
MX   45645
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18361408
Report Number3013421741-2023-00053
Device Sequence Number15377874
Product Code BTT
UDI-Device Identifier10190752141643
UDI-Public(01)10190752141643(10)TL2205041
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMIDIFIER KIT 500ML 12/CS
Device Catalogue Number2620
Device Lot NumberTL2205041
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown